# SDR ABXA040145

- Difficulty date: April 8, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 54,418 hours, 55,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9912243127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 965 FLOORBEAM STRAP CORRODED. REMOVED DAMAGED FLOORBEAM AT STA. 965 FROM LBL 54 - RBL 54. FABRICATED NEW FLOORBEAM IAW DACO DWG. 9912243.
